Spectral expansion of nonselfadjoint differential operators with periodic coefficients
Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2052-2059
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_12_a4,
author = {O. A. Veliev},
title = {Spectral expansion of nonselfadjoint differential operators with periodic coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {2052--2059},
year = {1986},
volume = {22},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_12_a4/}
}
O. A. Veliev. Spectral expansion of nonselfadjoint differential operators with periodic coefficients. Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2052-2059. http://geodesic.mathdoc.fr/item/DE_1986_22_12_a4/